Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/226548
Title: Метод решения интегральных уравнений с невырожденными ядрами в области L-изображений
Authors: Козлов, В. П.
Юрчук, Н. И.
Мандрик, П. А.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1999
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1999. – № 2. – С. 37-42.
Abstract: The method of solution of second kind integral equations with L-parameter is suggested.
URI: http://elib.bsu.by/handle/123456789/226548
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1999, №2 (май)

Files in This Item:
File Description SizeFormat 
37-42.pdf646,99 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.